# SDR QXEA2010120700851

- Difficulty date: December 3, 2010
- Submitted: December 7, 2010
- Operation: Air carrier
- Aircraft: N414QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4061
- Aircraft time: 22,803 hours, 23,662 cycles
- Engine: Pwc PW150A
- Propeller: Dowty R4086123F17
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Propeller
- Condition: Malfunctioned
- Location: Feathering
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 PROP FAILED TO GO INTO DISC OR REVERSE ON LANDING OR DURING THE TAXI TO THE GATE.  NR 2 PROP FINALLY WENT INTO DESC ABOUT 10 FT FROM OUR PARKING SPOT. INTERIGATED CDS.  FOUND CODE 132B ON RT SIDE. C/W FIM 61-20-03-810-816. CLEARED FAULT IAW FIM. PERFORMED NR2 OSG TEST IAW AMM 61-20-00-710-803. TEST PASS. PERFORMED NR 2 PROP FEATHER CHECK IAW AMM 71-00-00-868-819. TEST PASS. PERFORMED NR 2 PROP TIME TO UNFEATHER TEST IAW AMM 61-20-00-720-801. TEST PASS. PERFORMED NR 2 PROP REVERSE MAXIMUM GOVERNING TEST IAW AMM 71-00-00-868-814. TEST PASS. FAULT CODE DID NOT RE-OCCUR. NO DEFECTS NOTED. ACFT OK FOR SERVICE. NO PARTS REPLACED.
